آمار

تعداد نشریات25
تعداد شماره‌ها464
تعداد مقالات4,765
تعداد مشاهده مقاله7,106,879
تعداد دریافت فایل اصل مقاله4,765,988
Syed Ali, M., Usha, M., Alhodaly, M. S.. (1399). Synchronization criteria for T-S fuzzy singular complex dynamical networks with Markovian jumping parameters and mixed time-varying delays using pinning control. نشریه علمی دانشگاه سیستان و بلوچستان, 17(5), 53-68. doi: 10.22111/ijfs.2020.5514
M. Syed Ali; M. Usha; M. S. Alhodaly. "Synchronization criteria for T-S fuzzy singular complex dynamical networks with Markovian jumping parameters and mixed time-varying delays using pinning control". نشریه علمی دانشگاه سیستان و بلوچستان, 17, 5, 1399, 53-68. doi: 10.22111/ijfs.2020.5514
Syed Ali, M., Usha, M., Alhodaly, M. S.. (1399). 'Synchronization criteria for T-S fuzzy singular complex dynamical networks with Markovian jumping parameters and mixed time-varying delays using pinning control', نشریه علمی دانشگاه سیستان و بلوچستان, 17(5), pp. 53-68. doi: 10.22111/ijfs.2020.5514
Syed Ali, M., Usha, M., Alhodaly, M. S.. Synchronization criteria for T-S fuzzy singular complex dynamical networks with Markovian jumping parameters and mixed time-varying delays using pinning control. نشریه علمی دانشگاه سیستان و بلوچستان, 1399; 17(5): 53-68. doi: 10.22111/ijfs.2020.5514


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.